# SDR AALA202102239008

- Difficulty date: February 22, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,443 hours, 34,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO COMPARTMENT SUPPORT ANGLE CORRODED.  LOCATED AT DOOR CUT OUT BETWEEN FRAME 55A AND FRAME 56.  REPLACED SUPPORT ANGLE PER SRM 51-42-11-801 AND DWG D53477100.
